MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X25

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X25
Catalog Number 04.01.0155
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 10/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 october 2019: lot 175039: 100 items manufactured and released on 07-mar-2018.Expiration date: 26.02.2023.No anomalies found related to the problem.To date, 64 items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director: difficult multi-revision case of rsa in a patient with spasticity problems.Recurrent dislocation and finally disassociation of the glenosphere from the baseplate after revision following infection.We do not have enough elements to comment on this complex case.A technical verification may be carried out on explants to verify if any unlikely defect is present at glenosphere or baseplate level, but the patient general conditioncreates a difficult environment for the devices.No indications that a faulty device caused the adverse event has been found to date.Other devices involved in the event: reverse shoulder system 04.01.0127 humeral reverse hc liner ø42/+6mm, lot.179984 (k170452).Batch review performed on 16 october 2019.Lot 179984: 120 items manufactured and released on 24-april-2018.Expiration date: 2023-04-09.No anomalies found related to the problem.To date, 17 items of the same lot have been already sold with 2 other similar reported events.Reverse shoulder system 04.01.0174 glenosphere 42x27, lot.179967 (k170452).Batch review performed on 16 october 2019: lot 179967: 57 items manufactured and released on 03-may-2018.Expiration date: 2023-04-22.No anomalies found related to the problem.To date, 30 items of the same lot have been already sold with 2 similar reported events.
 
Event or Problem Description
On (b)(6) 2019 the patient had a shoulder luxation repositioned under anaesthesia on (b)(6) the day after luxated again (glenosphere from liner), the dislocation was treated anatomically.On (b)(6) 2019 the patient was revised due to glenosphere dissociation from the baseplate.Lateralized glenosphere 42 (+5mm offset) and inlay 42/+6mm have been used in revision surgery.The patient suffers from spasticity.Also, the patient already had more revision surgeries due to infection and luxation.
 
Additional Manufacturer Narrative
Analysis performed by mysolution department: conclusions: our analysis of the myshoulder process of this case found no deviations from the standard procedures.Each step has been performed correctly.

Brand Name
REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X25
Common Device Name
GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9260086
Report Number3005180920-2019-00924
Device Sequence Number11276474
Product Code PHX
UDI-Device Identifier07630040706421
UDI-Public07630040706421
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2023
Device Catalogue Number04.01.0155
Device Lot Number175039
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/04/2019
Supplement Date Received by Manufacturer10/04/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR